FABIO NICOLA

Download the vcard Photo

Full Professor

+39 0110907548 / 7548 (DISMA)

Personal web site

Most recent publications

Cordero, E.; Nicola, F.; Trapasso, S. I. (2021)
Dispersion, spreading and sparsity of Gabor wave packets for metaplectic and Schrödinger operators. In: APPLIED AND COMPUTATIONAL HARMONIC ANALYSIS, vol. 55, pp. 405-425. ISSN 1063-5203
Feichtinger, H. G.; Nicola, F.; Trapasso, S. I. (2021)
On Exceptional Times for Pointwise Convergence of Integral Kernels in Feynman–Trotter Path Integrals. In: Springer INdAM Series / S.N., S.L., Springer-Verlag Italia s.r.l., pp. 293-311. ISBN: 978-3-030-61345-7
Boggiatto, P.; Bruno, T.; Cordero, E.; Feichtinger, H. G.; Nicola, F.; Oliaro, A.; ..., a cura di (2020)
Landscapes of Time-Frequency Analysis - ATFA 2019. S.L., Birkhäuser, P. 208. ISBN: 978-3-030-56004-1
Bastianoni, Federico; Cordero, Elena; Nicola, Fabio (2020)
Decay and Smoothness for Eigenfunctions of Localization Operators. In: JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, vol. 492. ISSN 0022-247X
Anh Bui, The; D'Ancona, Piero; Nicola, Fabio (2020)
Sharp L^p estimates for Schrödinger groups on spaces of homogeneous type. In: REVISTA MATEMATICA IBEROAMERICANA, vol. 36, pp. 455-484. ISSN 0213-2230 Download fulltext
Cordero, Elena; de Gosson, Maurice; Dörfler, Monika; Nicola, Fabio (2020)
Generalized Born--Jordan Distributions and Applications. In: ADVANCES IN COMPUTATIONAL MATHEMATICS, vol. 46. ISSN 1019-7168 Download fulltext
Cordero, Elena; De Gosson, Maurice; Nicola, Fabio (2020)
A characterization of modulation spaces by symplectic rotations. In: JOURNAL OF FUNCTIONAL ANALYSIS, vol. 278. ISSN 0022-1236
Nicola, F.; Trapasso, S. I. (2020)
A Note on the HRT Conjecture and a New Uncertainty Principle for the Short-Time Fourier Transform. In: JOURNAL OF FOURIER ANALYSIS AND APPLICATIONS, vol. 26. ISSN 1069-5869 Download fulltext
Nicola, F.; Trapasso, Salvatore Ivan (2020)
On the Pointwise Convergence of the Integral Kernels in the Feynman-Trotter Formula. In: COMMUNICATIONS IN MATHEMATICAL PHYSICS, vol. 376, pp. 2277-2299. ISSN 0010-3616 Download fulltext
Cauli, A.; Nicola, F.; Tabacco, A. (2019)
Strichartz estimates for the metaplectic representation. In: REVISTA MATEMATICA IBEROAMERICANA, vol. 35, pp. 2079-2092. ISSN 0213-2230 Download fulltext
Nicola, F.; Trapasso Salvatore, I. (2019)
Approximation of Feynman path integrals with non-smooth potentials. In: JOURNAL OF MATHEMATICAL PHYSICS, vol. 60. ISSN 0022-2488
Cordero, E.; Nicola, F.; Trapasso, S. I. (2019)
Almost Diagonalization of τ -Pseudodifferential Operators with Symbols in Wiener Amalgam and Modulation Spaces. In: JOURNAL OF FOURIER ANALYSIS AND APPLICATIONS, vol. 25, pp. 1927-1957. ISSN 1069-5869
Nicola, Fabio; Primo, Eva; Tabacco, Anita (2019)
Highly oscillatory unimodular Fourier multipliers on modulation spaces. In: JOURNAL OF PSEUDO-DIFFERENTIAL OPERATORS AND APPLICATIONS, vol. 10, pp. 359-378. ISSN 1662-9981 Download fulltext
Cordero, Elena; Nicola, Fabio (2019)
Kernel Theorems for Modulation Spaces. In: JOURNAL OF FOURIER ANALYSIS AND APPLICATIONS, vol. 25, pp. 131-144. ISSN 1069-5869
Nicola, Fabio (2019)
On the time slicing approximation of Feynman path integrals for non-smooth potentials. In: JOURNAL D'ANALYSE MATHEMATIQUE, vol. 137, pp. 529-558. ISSN 0021-7670
Cordero, Elena; De Gosson, Maurice; Nicola, Fabio (2019)
On the positivity of trace class operators. In: ADVANCES IN THEORETICAL AND MATHEMATICAL PHYSICS, vol. 23, pp. 2061-2091. ISSN 1095-0761 Download fulltext
Boggiatto, Paolo; Cordero, Elena; de Gosson, Maurice; Feichtinger, Hans; Nicola, Fabio; ..., a cura di (2019)
Landscapes of Time-Frequency Analysis. Basel, Birkhäuser Basel, P. 347. ISBN: 978-3-030-05209-6
Cordero, Elena; de Gosson, Maurice; Doerfler, Monika; Nicola, Fabio (2018)
On the symplectic covariance and interferences of time-frequency distributions. In: SIAM JOURNAL ON MATHEMATICAL ANALYSIS, vol. 50, pp. 2178-2193. ISSN 0036-1410 Download fulltext
de Gosson, Maurice; Nicola, Fabio (2018)
Born-Jordan Pseudodifferential Operators and the Dirac Correspondence: Beyond the Groenewold-van Hove Theorem. In: BULLETIN DES SCIENCES MATHEMATIQUES, vol. 144, pp. 64-81. ISSN 0007-4497
Elena, Cordero; Nicola, Fabio (2018)
Sharp integral bounds for Wigner distributions. In: INTERNATIONAL MATHEMATICS RESEARCH NOTICES, vol. 2018, pp. 1779-1807. ISSN 1687-0247
Cordero, Elena; Nicola, Fabio; Primo, Eva (2018)
On Fourier integral operators with Hölder-continuous phase. In: ANALYSIS AND APPLICATIONS, vol. 16, pp. 875-893. ISSN 0219-5305
Cordero, Elena; De Gosson, Maurice; Nicola, Fabio (2018)
On the reduction of the interferences in the Born-­Jordan distribution. In: APPLIED AND COMPUTATIONAL HARMONIC ANALYSIS, vol. 44, pp. 230-245. ISSN 1063-5203
Cordero, Elena; de Gosson, Maurice; Nicola, Fabio (2017)
Semi-classical Time-frequency Analysis and Applications. In: MATHEMATICAL PHYSICS ANALYSIS AND GEOMETRY, vol. 20. ISSN 1385-0172
Cordero, Elena; De Gosson, Maurice; Nicola, Fabio (2017)
Quantum Harmonic Analysis and the Positivity of Trace Class Operators; Applications to Quantum Mechanics. In: Geometric Science of Information / Nielsen F., Barbaresco F., S.L., Springer, pp. 393-398. ISBN: 978-3-319-68444-4
Cordero, Elena; Nicola, Fabio; Rodino, Luigi (2017)
Gabor Analysis for Schrödinger Equations and Propagation of Singularities. In: Recent Trends in Operator Theory and Partial Differential Equations / Maz'ya V., Natroshvili D., Shargorodsky E., Wendland W., S.L., Springer, pp. 257-274. ISBN: 978-3-319-47077-1
Cordero, Elena; DE GOSSON, MAURICE ALEXIS; Nicola, Fabio (2017)
Born-Jordan pseudodifferential operators with symbols in the Shubin classes. In: TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY. SERIES B, vol. 4, pp. 94-109. ISSN 2330-0000
Elena, Cordero; Maurice, de Gosson; Nicola, Fabio (2017)
Time-frequency Analysis of Born-Jordan Pseudodifferential Operators. In: JOURNAL OF FUNCTIONAL ANALYSIS, vol. 272, pp. 577-598. ISSN 0022-1236
Cappiello, Marco; Nicola, Fabio (2016)
Pointwise decay and smoothness for semilinear elliptic equations and travelling waves. In: JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, vol. 443, pp. 1-10. ISSN 0022-247X
Nicola, Fabio (2016)
Convergence in Lp for Feynman path integrals. In: ADVANCES IN MATHEMATICS, vol. 294, pp. 384-409. ISSN 0001-8708 Download fulltext
Cordero, Elena; De Gosson, Maurice; Nicola, Fabio (2016)
On the Invertibility of Born-Jordan Quantization. In: JOURNAL DE MATHÉMATIQUES PURES ET APPLIQUÉES, vol. 105, pp. 537-557. ISSN 0021-7824 Download fulltext
Show all publications in Porto@Iris